RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 7, Pages 980–989 (Mi de11321)  

This article is cited in 10 scientific papers (total in 10 papers)

Numerical methods

A Higher-Order Richardson Method for a Quasilinear Singularly Perturbed Elliptic Reaction-Diffusion Equation

G. I. Shishkin, L. P. Shishkina

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (1163 kB)

English version:
Differential Equations, 2005, 41:7, 1030–1039

Bibliographic databases:

UDC: 519.633
Received: 01.03.2005

Citation: G. I. Shishkin, L. P. Shishkina, “A Higher-Order Richardson Method for a Quasilinear Singularly Perturbed Elliptic Reaction-Diffusion Equation”, Differ. Uravn., 41:7 (2005), 980–989; Differ. Equ., 41:7 (2005), 1030–1039

Citation in format AMSBIB
\Bibitem{ShiShi05}
\by G.~I.~Shishkin, L.~P.~Shishkina
\paper A Higher-Order Richardson Method for a Quasilinear Singularly Perturbed Elliptic Reaction-Diffusion Equation
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 7
\pages 980--989
\mathnet{http://mi.mathnet.ru/de11321}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2201992}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 7
\pages 1030--1039
\crossref{https://doi.org/10.1007/s10625-005-0245-8}


Linking options:
  • http://mi.mathnet.ru/eng/de11321
  • http://mi.mathnet.ru/eng/de/v41/i7/p980

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Shishkin, “Setochnaya approksimatsiya singulyarno vozmuschennogo kvazilineinogo parabolicheskogo uravneniya konvektsii-diffuzii na apriorno adaptiruyuschikhsya setkakh”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 149, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2007, 146–172  mathnet
    2. G. I. Shishkin, “The Richardson scheme for the singularly perturbed parabolic reaction-diffusion equation in the case of a discontinuous initial condition”, Comput. Math. Math. Phys., 49:8 (2009), 1348–1368  mathnet  crossref  zmath  isi
    3. G. I. Shishkin, L. P. Shishkina, “A Richardson scheme of an increased order of accuracy for a semilinear singularly perturbed elliptic convection-diffusion equation”, Comput. Math. Math. Phys., 50:3 (2010), 437–456  mathnet  crossref  mathscinet  adsnasa  isi
    4. G. I. Shishkin, L. P. Shishkina, “A Richardson scheme of the decomposition method for solving singularly perturbed parabolic reaction-diffusion equation”, Comput. Math. Math. Phys., 50:12 (2010), 2003–2022  mathnet  crossref  adsnasa
    5. G. I. Shishkin, L. P. Shishkina, “Improved difference scheme of the solution decomposition method for a singularly perturbed reaction-diffusion equation”, Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S197–S214  mathnet  crossref  isi  elib
    6. G. I. Shishkin, L. P. Shishkina, “Improved approximations of the solution and derivatives to a singularly perturbed reaction-diffusion equation based on the solution decomposition method”, Comput. Math. Math. Phys., 51:6 (2011), 1020–1049  mathnet  crossref  mathscinet  isi
    7. G. I. Shishkin, “A finite difference scheme of improved accuracy on a priori adapted grids for a singularly perturbed parabolic convection–diffusion equation”, Comput. Math. Math. Phys., 51:10 (2011), 1705–1728  mathnet  crossref  mathscinet  isi
    8. G. I. Shishkin, L. P. Shishkina, “Difference scheme of highest accuracy order for a singularly perturbed reaction-diffusion equation based on the solution decomposition method”, Proc. Steklov Inst. Math. (Suppl.), 292, suppl. 1 (2016), 262–275  mathnet  crossref  mathscinet  isi  elib
    9. S. V. Tikhovskaya, “Issledovanie dvukhsetochnogo metoda povyshennoi tochnosti dlya ellipticheskogo uravneniya reaktsii–diffuzii s pogranichnymi sloyami”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 157, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2015, 60–74  mathnet  elib
    10. G. I. Shishkin, L. P. Shishkina, “A higher order accurate solution decomposition scheme for a singularly perturbed parabolic reaction-diffusion equation”, Comput. Math. Math. Phys., 55:3 (2015), 386–409  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:83
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019